# SDR UPS06846432

- Difficulty date: February 26, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RADIUS OF FRAME TO FUSELAGE BRACKET L36 STA 1280.  REMOVED SHEAR TIE AT STA 1280 L36L IAW SRM 53-02-00-0 FIG 2A.  FABRICATED AND INSTALLED SHEAR TIE AT STA 1280 L36 IAW SRM 53-02-00 FIG 2A, 53-04-01-0, 51-01-20D.
